# SDR JIKA2015100801

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 30,171 hours, 35,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED THE RT WING OVERHEAT LIGHT ILLUMINATED & OBSERVED SMOKE IN THE COCKPIT.  PILOT DECLARED AN EMER & RETURNED, LANDED WITHOUT INCIDENT.  PERFORMED HIGH POWER ENG RUNS WITH THE RT BLEED AIR SYS ON & OFF, BUT COULD NOT DUPLICATE THE DISCREPANCY.  INSPECTED THE BLEED AIR DUCTS, BLEED AIR SYS & WING OVERHEAT SYS WIRING, NO DISCREPANCIES NOTED.  NO DISCREPANCIES HAVE BEEN REPORTED ON SUBSEQUENT FLIGHTS.
